# SDR IPXA2017080120027

- Difficulty date: July 25, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 56,798 hours, 12,011 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Former
- Part number: ARC27824
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RT INBD FLAP INBD FAIRING FORMER CHAFED THROUGH.  REMOVED,  FABRICATED, AND INSTALLED A REPLACEMENT FORMER IAW DWG ARC2782, AND SRM 51-31-01.
